Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2014 (2014), Article ID 793275, 22 pages
http://dx.doi.org/10.1155/2014/793275
Research Article

SPDEs with -Stable Lévy Noise: A Random Field Approach

Department of Mathematics and Statistics, University of Ottawa, 585 King Edward Avenue, Ottawa, ON, Canada K1N 6N5

Received 17 August 2013; Accepted 25 November 2013; Published 4 February 2014

Academic Editor: H. Srivastava

Copyright © 2014 Raluca M. Balan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Giné and M. B. Marcus, “The central limit theorem for stochastic integrals with respect to Lévy processes,” The Annals of Probability, vol. 11, no. 1, pp. 58–77, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Itô, “Stochastic integral,” Proceedings of the Imperial Academy, vol. 20, pp. 519–524, 1944. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Itô, “On a stochastic integral equation,” Proceedings of the Japan Academy, vol. 22, no. 2, pp. 32–35, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Kallianpur, J. Xiong, G. Hardy, and S. Ramasubramanian, “The existence and uniqueness of solutions of nuclear space-valued stochastic differential equations driven by Poisson random measures,” Stochastics and Stochastics Reports, vol. 50, no. 1-2, pp. 85–122, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Albeverio, J. L. Wu, and T. S. Zhang, “Parabolic SPDEs driven by Poisson white noise,” Stochastic Processes and their Applications, vol. 74, no. 1, pp. 21–36, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. S. L. Bié, “Étude d'une EDPS conduite par un bruit poissonnien,” Probability Theory and Related Fields, vol. 111, no. 2, pp. 287–321, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Applebaum and J. L. Wu, “Stochastic partial differential equations driven by Lévy space-time white noise,” Random Operators and Stochastic Equations, vol. 8, no. 3, pp. 245–259, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Mueller, “The heat equation with Lévy noise,” Stochastic Processes and Their Applications, vol. 74, no. 1, pp. 67–82, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Mytnik, “Stochastic partial differential equation driven by stable noise,” Probability Theory and Related Fields, vol. 123, no. 2, pp. 157–201, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. A. Dawson, “Infinitely divisible random measures and superprocesses,” in Stochastic Analysis and Related Topics, H. Körezlioğlu and A. Üstünel, Eds., vol. 31, pp. 1–129, Birkhäuser Boston, Boston, Mass, USA, 1992. View at Google Scholar · View at MathSciNet
  11. C. Mueller, L. Mytnik, and A. Stan, “The heat equation with time-independent multiplicative stable Lévy noise,” Stochastic Processes and Their Applications, vol. 116, no. 1, pp. 70–100, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Peszat and J. Zabczyk, Stochastic Partial Differential Equations with Lévy Noise, vol. 113 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Peszat and J. Zabczyk, “Stochastic heat and wave equations driven by an impulsive noise,” in Stochastic Partial Differential Equations and Applications VII, G. Da Prato and L. Tubaro, Eds., vol. 245, pp. 229–242, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Albeverio, V. Mandrekar, and B. Rüdiger, “Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise,” Stochastic Processes and Their Applications, vol. 119, no. 3, pp. 835–863, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Marinelli and M. Röckner, “Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise,” Electronic Journal of Probability, vol. 15, pp. 1528–1555, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Priola and J. Zabczyk, “Structural properties of semilinear SPDEs driven by cylindrical stable processes,” Probability Theory and Related Fields, vol. 149, no. 1-2, pp. 97–137, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Øksendal, “Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes,” Quarterly of Applied Mathematics, vol. 66, no. 3, pp. 521–537, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, New York, NY, USA, 1994. View at MathSciNet
  19. W. Feller, An Introduction to Probability Theory and Its Applications, vol. 2, John Wiley & Sons, New York, NY, USA, 2nd edition, 1971. View at MathSciNet
  20. B. S. Rajput and J. Rosiński, “Spectral representations of infinitely divisible processes,” Probability Theory and Related Fields, vol. 82, no. 3, pp. 451–487, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. B. Walsh, “An introduction to stochastic partial differential equations,” in École d'Été de Probabilités de Saint-Flour XIV, vol. 1180 of Lecture Notes in Mathematics, pp. 265–439, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. I. Resnick, Heavy-Tail Phenomena: Probabilistic and Statistical Modelling, Springer Series in Operations Research and Financial Engineering, Springer, New York, NY, USA, 2007. View at MathSciNet
  23. P. Billingsley, Probability and Measure, Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 3rd edition, 1995. View at MathSciNet
  24. E. Giné and M. B. Marcus, “Some results on the domain of attraction of stable measures on C(K),” Probability and Mathematical Statistics, vol. 2, no. 2, pp. 125–147, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Truman and J. L. Wu, “Fractal Burgers' equation driven by Lévy noise,” in Stochastic Partial Differential Equations and Applications VII, G. Da Prato and L. Tubaro, Eds., vol. 245, pp. 295–310, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. Azerad and M. Mellouk, “On a stochastic partial differential equation with non-local diffusion,” Potential Analysis, vol. 27, no. 2, pp. 183–197, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. C. Dalang, “Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.'s,” Electronic Journal of Probability, vol. 4, no. 6, 29 pages, 1999, Erratum in Electronic Journal of Probability, vol. 6, 5 pages, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. Dellacherie and P. A. Meyer, Probabilités et Potentiel, vol. 1, Hermann, Paris, France, 1975. View at MathSciNet
  29. J. P. Nolan, Stable Distributions: Models for Heavy Tailed Data, chapter 1, Birkhäauser, Boston, Mass, USA, 2013, http://academic2.american.edu/~jpnolan/stable/chap1.pdf.